# SDR DHL200071719D

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, AFT CARGO DOOR SLIDING FAIRING, HAS SEVERAL AREAS OF DELAMINATION, PUNCTURES AND DENTS.  INSTALLED FIBERGLASS OVERLAY REPAIRS AS PER SRM 51-40-8, FIG 1, SIZE; 4 BY 4, 10 BY 10 AND 8 BY 8. REF: N/R 3282.
